# SDR 00FDEA00608

- Difficulty date: August 29, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW MADE AIR TURNBACK INTO MEM DUE TO ODORS AND OR FUMES.  ALL HAZARDOUS MATERIALS REMOVED.  INSP AC IN REF TO PART 1 SERVICE CK.  RAN APU AND PACKS FOR 30 MIN.  ALL PARAMETERS NORM.  NO SIGN OF ODORS, FUMES OR SMOKE.  OK FOR SERVICE.
